MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATION

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATION
Model Number NEUROSTAR 3.7
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hallucination (4428)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Provider contacted neuronetics to inform the company that a patient was experiencing auditory hallucinations after 16 tms treatments.
 
Additional Manufacturer Narrative
Patient reported that the auditory hallucinations were mainly annoying, not impacting his daily life, and were not telling him to harm himself.He has stopped his tms treatment and has been prescribed vraylar to help with the hallucinations and depression.Tms is not known to cause auditory hallucinations.Based on the information provided it is not known if tms may have caused or contributed to the patient's condition.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATION
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS INC
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
6106404202
MDR Report Key20738027
Report Number3004824012-2024-00027
Device Sequence Number8297871
Product Code OBP
UDI-Device Identifier00850005944522
UDI-Public00850005944522
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K230029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR 3.7
Device Catalogue Number81-04315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYMBALTA; DULOXETINE 90MG; TRAZODONE; VRAYLAR 1.5MG RX FOR AUDITORY HALLUCINATIONS; WELLBUTRIN XL 300MG
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexMale